Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

It has been 3.5 weeks for me on tazorac and I have honestly not seen a significant difference in my skin. .What I HAVE been noticing is if I feel my skin, along with my regular moderate acne, I have pimples under the skin that are painful to the touch. They usually come to the surface after atleast a week and a half, but has anyone else experienced this on taz? Whats going on? Will my skin EVER get better?

Share this post


Link to post
Share on other sites

I'm using tazorac 0.01 along with doxy and it's working for me. Tomorrow is my second week using both of them and my face has improved about 50%

Share this post


Link to post
Share on other sites

It can take months to work. Give it time. I'm not sure exactly what you mean about feeling different, but Tazorac makes my skin feel smoother, and I guess, more delicate-feeling, if that makes sense. I also had a lot of deep nodules that I could feel under my skin that eventually vanished with the use of Taz.

Share this post


Link to post
Share on other sites

yes, i experienced pimples coming to a surface on taz. it gradually got better after a month, but the initial breakouts were really painful. i wanted to quit, but surprisingly i didn't. after seeing improvement, i started using a little more of the medication, thinking it would speed up the process. it didn't. from what i've read and experienced, retinoids should be used as directed otherwise your skin will get really sensitive. unfortunately, most acne treatments make the skin purge before results show. good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×